Alert archive / Montana / High Wind Warnings in 2018

High Wind Warning 6, NWS Billings, MT

November 1, 2018

NWS Billings, MT issued this high wind warning at Nov 1, 2018, 3:24 PM MDT. It took effect at Nov 2, 2018, 3:00 AM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2018, 3:24 PM MDT (21:24 UTC)
In effect from
Nov 2, 2018, 3:00 AM MDT
Expired
Nov 3, 2018, 8:57 AM MDT
In force
30 hr
Issued by
NWS Billings, MT

The text

As transmitted.

715 
WWUS75 KBYZ 012124
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
324 PM MDT Thu Nov 1 2018

MTZ041-022130-
/O.NEW.KBYZ.HW.W.0006.181102T0900Z-181103T1200Z/
Northern Sweet Grass-
Including the city of Big Timber
324 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM MDT
SATURDAY...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect from 3 AM Friday to 6 AM MDT
Saturday. 

* TIMING...Winds increase late this evening, with strongest gusts
  tonight through Friday night.

* IMPACTS...Strong crosswinds along I-90 and US Highway 191 will
  make travel difficult.

* WINDS...Westerly winds gusting to 50 to 60 mph.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use 
caution until the winds subside.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more can lead to property 
damage.

&&

$$

MTZ028-022130-
/O.NEW.KBYZ.HW.W.0006.181102T1200Z-181103T1200Z/
Southern Wheatland-
Including the city of Harlowton
324 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM MDT
SATURDAY...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect from 6 AM Friday to 6 AM MDT
Saturday. 

* TIMING...Winds will increase late tonight and continue through
  Friday night. Strongest gusts are expected mid morning Friday
  through Friday evening.

* IMPACTS...Strong crosswinds along US Highway 191 will make 
  travel difficult.

* WINDS...Westerly winds gusting to 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more can lead to property 
damage.

&&

$$

MTZ065-066-022130-
/O.NEW.KBYZ.WI.Y.0011.181102T0900Z-181103T1200Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
324 PM MDT Thu Nov 1 2018

...WIND ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 6 AM MDT
SATURDAY...

The National Weather Service in Billings has issued a Wind
Advisory...which is in effect from 3 AM Friday to 6 AM MDT
Saturday. 

* TIMING...Winds increase late this evening, with strongest gusts
  tonight through Friday night.

* IMPACTS...Strong crosswinds along I-90 will make travel 
  difficult.

* WINDS...Westerly winds gusting to 55 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
A Wind Advisory is issued when wind gusts of 58 to 74 mph are 
possible. Winds this strong can make travel difficult. Drivers of
high profile vehicles should use extra caution, particularly 
along portions of Interstate 90 from Springdale to Livingston. 
Also use caution along the Stillwater River and West Rosebud 
Creek Valleys. The strongest winds are expected from Nye to the 
Stillwater Mine south of Nye...with slightly lighter winds 
expected along West Rosebud Creek south of Fiddler Creek Road.

&&

$$

http://weather.gov/Billings
6 follow-up statements
197 
WWUS75 KBYZ 020929
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
329 AM MDT Fri Nov 2 2018

MTZ041-030930-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Northern Sweet Grass-
Including the city of Big Timber
329 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase this morning, peaking around mid 
  day, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along I-90 and US Highway 191 will 
  make travel difficult. 

* WINDS...Westerly winds gusting to 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ028-030930-
/O.CON.KBYZ.HW.W.0006.181102T1200Z-181103T1200Z/
Southern Wheatland-
Including the city of Harlowton
329 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase this morning, peaking around mid
  day, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along US Highway 191 will make 
  travel difficult. 

* WINDS...Westerly winds gusting to 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ065-066-030930-
/O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
329 AM MDT Fri Nov 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase this morning, peaking around mid
  day, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along I-90 will make travel 
  difficult. 

* WINDS...Westerly winds gusting to 55 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when wind gusts of 58 to 74 mph are
possible. Winds this strong can make travel difficult. Drivers of
high profile vehicles should use extra caution, particularly
along portions of Interstate 90 from Springdale to Livingston.
Also use caution along the Stillwater River and West Rosebud
Creek Valleys. The strongest winds are expected from Nye to the
Stillwater Mine south of Nye...with slightly lighter winds
expected along West Rosebud Creek south of Fiddler Creek Road.

&&

$$

http://weather.gov/Billings
044 
WWUS75 KBYZ 021513
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
913 AM MDT Fri Nov 2 2018

MTZ041-031200-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Northern Sweet Grass-
Including the city of Big Timber
913 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase through the morning, peaking from 
  mid day to mid afternoon, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along I-90 and US Highway 191 will 
  make travel difficult. 

* WINDS...Westerly wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use 
caution until the winds subside.

&&

$$

MTZ028-031200-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Southern Wheatland-
Including the city of Harlowton
913 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase through the morning, peaking from 
  mid day to mid afternoon, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along US Highway 191 will make 
  travel difficult. 

* WINDS...Westerly wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ065-066-031200-
/O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
913 AM MDT Fri Nov 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Winds will increase this morning, peaking from mid 
  day to mid afternoon, before decreasing into the evening. 

* IMPACTS...Strong crosswinds along I-90 will make travel 
  difficult. 

* WINDS...Westerly wind gusts of 55 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make travel difficult. Drivers of high 
profile vehicles should use extra caution, particularly along 
portions of Interstate 90 from Springdale to Livingston. Also use 
caution along the Stillwater River and West Rosebud Creek Valleys.

&&

$$

WYZ099-031515-
/O.NEW.KBYZ.HW.A.0001.181103T0600Z-181103T1800Z/
Sheridan Foothills-
Including the city of Sheridan
913 AM MDT Fri Nov 2 2018

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

The National Weather Service in Billings has issued a High Wind
Watch...which is in effect from late tonight through Saturday
morning. 

* TIMING...Northwest winds will increase this evening, and be
  strongest during the overnight and Saturday morning.

* IMPACTS...Travel on I-90 and along the eastern slopes of the 
  Bighorn Mountains may be difficult.

* WINDS...Gusts of 50 to 60 mph are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution.

&&

$$

http://weather.gov/Billings
460 
WWUS75 KBYZ 022019
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
219 PM MDT Fri Nov 2 2018

WYZ099-031800-
/O.UPG.KBYZ.HW.A.0001.181103T0600Z-181103T1800Z/
/O.EXB.KBYZ.HW.W.0006.181103T0300Z-181103T1800Z/
Sheridan Foothills-
Including the city of Sheridan
219 PM MDT Fri Nov 2 2018

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT
SATURDAY...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect from 9 PM this evening to noon MDT
Saturday.

* TIMING...Northwest winds will increase this evening, and be 
  strongest during the overnight and Saturday morning. 

* IMPACTS...Travel on I-90 and along the eastern slopes of the 
  Bighorn Mountains may be difficult. 

* WINDS...Gusts of 50 to 60 mph are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution.

&&

$$

MTZ041-031200-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Northern Sweet Grass-
Including the city of Big Timber
219 PM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Strong westerly wind gusts are expected late this 
  afternoon and evening. Winds will decrease late tonight.

* IMPACTS...Strong crosswinds along I-90 and US Highway 191 will 
  make travel difficult. 

* WINDS...Gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ028-031200-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Southern Wheatland-
Including the city of Harlowton
219 PM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Strong westerly wind gusts are expected late this 
  afternoon and evening. Winds will decrease late tonight.

* IMPACTS...Strong crosswinds along US Highway 191 will make 
  travel difficult. 

* WINDS...Gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ065-066-031200-
/O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
219 PM MDT Fri Nov 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

* TIMING...Strong southwest to west winds will continue into the
  evening, then decrease late tonight.

* IMPACTS...Strong crosswinds along I-90 will make travel 
  difficult. 

* WINDS...Gusts of 55 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make travel difficult. Drivers of high
profile vehicles should use extra caution, particularly along
portions of Interstate 90 from Springdale to Livingston. Also use
caution along the Stillwater River and West Rosebud Creek
Valleys.

&&

$$

http://weather.gov/Billings
041 
WWUS75 KBYZ 030338
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
938 PM MDT Fri Nov 2 2018

MTZ028-041-030445-
/O.CAN.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/
Southern Wheatland-Northern Sweet Grass-
Including the cities of Harlowton and Big Timber
938 PM MDT Fri Nov 2 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Billings has cancelled the High
Wind Warning. 

Some gusts over 40 mph may still occur overnight, but the threat 
of high winds has diminished.  

$$

MTZ065-066-030445-
/O.CAN.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
938 PM MDT Fri Nov 2 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Billings has cancelled the Wind
Advisory. 

The threat of high winds has diminished. Strong winds are expected
to develop again Sunday. Travelers with high profile vehicles
should plan accordingly. 

$$

WYZ099-031800-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/
Sheridan Foothills-
Including the city of Sheridan
938 PM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SATURDAY...

* TIMING...Northwest winds will increase this evening, and be
  strongest during the overnight hours and into early Saturday 
  morning.
 
* IMPACTS...Travel on I-90 and along the eastern slopes of the 
  Bighorn Mountains may be difficult. 

* WINDS...Gusts of 50 to 60 mph are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists in high profile vehicles should use caution.

&&

$$

http://weather.gov/Billings
374 
WWUS75 KBYZ 030923
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
323 AM MDT Sat Nov 3 2018

WYZ099-031800-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/
Sheridan Foothills-
Including the city of Sheridan
323 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* TIMING...Strong northwest winds will continue through the
  morning, decreasing this afternoon.

* IMPACTS...Travel on I-90 and along the eastern slopes of the 
  Bighorn Mountains may be difficult. 

* WINDS...Gusts of 50 to 60 mph are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists in high profile vehicles should use caution.

&&

$$

http://weather.gov/Billings
671 
WWUS75 KBYZ 031457
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
857 AM MDT Sat Nov 3 2018

WYZ099-031600-
/O.CAN.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/
Sheridan Foothills-
Including the city of Sheridan
857 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Billings has cancelled the High
Wind Warning. 

Strongest winds have ended, and wind speeds will continue to
decrease through the day.

$$

http://weather.gov/Billings

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 1, 9:52 AM MDT, 5 hours 32 minutes earlier.

Area forecast discussion, Nov 1, 9:52 AM MDT, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Billings MT
952 AM MDT Thu Nov 1 2018

.UPDATE...

Several changes to the inherited short term forecast this morning.

First minor change was tro pare back pops slightly to sprinkles
across the east and central zones. Broad area of echoes appear to
be mid level cloud producing little to no precip. Best chances for
accumulating precip will be tied tightly to high terrain through
morning and early afternoon, with precip spreading across the
region this evening and overnight.

Also adjusted winds to be a bit more representative of current
conditions. Winds in Livingston have begun ramping up, and
increase appears to be a bit faster than inherited numbers.
Therefore, have boosted Livingston winds more drastically, but
also trended winds in western areas, including Big Timber, Nye,
and Harlowton, upward as well...but started a little later in the
day with increases.

Otherwise, inherited forecast appears in good shape. AAG

&&

.SHORT TERM...valid for Tdy and Fri...

Showers were on the decrease over the area early this morning as a
shortwave slid off to the southeast. Will keep at least a slight
chance of a shower over most the area today with unstable
northwest flow aloft and another shortwave clipping eastern areas
as it dives south and east through the Dakotas. Highest shower
chances will be over the mountains. Precipitation chances
increase over the region tonight into Friday as a period of
overrunning looks to set up bringing rain and snow. A stronger
system is then progged to drop south into the region by Friday
afternoon, with another period of rain and snow expected over the
area. Several inches of snow is possible over the mountains today
through Friday night, generally above 7000 feet. Some slushy
accumulations are possible over the higher hills across the lower
elevations tonight and Friday night as well, but should be very
minor. Will hold off on any winter weather highlites for our
mountains at this point.

Winds will also be breezy across the area through the short term,
but especially late tonight into Friday afternoon as the surface
pressure gradients tighten in response to lee-side troughing over
central Montana. Advisory level winds look possible along the
western foothills. Will monitor for potential wind highlites.
Highs will range from the upper 40s to lower 50s today, with 40s
and 50s on Friday. Lows will range from the 20s and 30s tonight,
with 30s for most places Friday night. STP

.LONG TERM...valid for Sat...Sun...Mon...Tue...Wed...

An active weather pattern will be over the northern Rockies
through the extended forecast. Unsettled and cool weather will be
the rule with unstable northwest flow providing several shortwaves
for ascent and opportunities for rain and snow showers. The
mountains will have a prolonged period of occasional snow showers
and allow snowpack to gain some ground.

Models were in fairly good agreement on the pattern with
differences in timing and strength of shortwaves mentioned above,
but the overall pattern for the GFS and ECMWF were similar. The
first shortwave of impact will be swinging out of the area early
Saturday for a decreasing chance of showers, but gusty winds and
cooler temperatures will remain for the day Saturday.

What appears to be the most significant shortwave of the extended
period sweeps across the forecast area Sunday and Sunday night.
This will spread across in northwest flow and generate a good
chance of rain and snow showers. Raised PoPs for this event and
may need to go higher with subsequent runs should upslope flow
progs continue to deepen. The mountains look to get an aggressive
shot of snow (especially the northwest facing slopes). Both models
were putting around a half inch of QPF in the higher terrain,
which could end up being 8-12 inches of new snowfall Saturday
night through Sunday night. Will have to keep our eye on this
system for heavy mountain snow potential.

Heights rise for Tuesday through Thursday and allow for an
overall drying pattern. Cyclonic flow for Tuesday and Wednesday
will prevail in the meantime for a continue chance of shower
activity, with more mountain snow. Dried things out for the
Wednesday night through Thursday time period. TWH
Only minor changes to the extended forecast this afternoon. The
unsettled pattern with cyclonic flow will continue through the
remainder of the forecast.

Unsettled northwest flow persists, bringing periods of mountain
snow and lower elevation rain. Timing of individual waves is
difficult to nail down, with differences among models,
necessitating more broadbrushed type pops. Although rain amounts
are next expected to be significant across the plains, mountain snow
totals could stack up. Nearly continuous light snow through the
entirety of the extended period, could amount to as much a few
inches per day.

As for temps...little change in the airmass is expected, as polar
jet remains locked in the north. Therefore, high temps should
remain in the upper 40s to lower 50s. TWH

&&

.AVIATION...

VFR conditions are expected today with mid to high level clouds.
Surface winds will be a little gusty, with the strongest winds
around KLVM. Winds will become NW by the afternoon. Gusts at KLVM
will be around 30 kt with 25-30 kt expected elsewhere. The chance
of rain and snow showers, along with MVFR conditions, increases
from W to E tonight. The showers will persist Friday morning.
Winds from Harlowton to Big Timber to KLVM will increase late
tonight, with very windy conditions expected Fri. morning.
Mountains will be frequently obscured through the period. Arthur

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...None.
WY...None.

&&

weather.gov/billings
Hazardous weather outlook, Nov 1, 4:13 AM MDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Billings MT
413 AM MDT Thu Nov 1 2018

MTZ065-066-021015-
Livingston Area-Beartooth Foothills-
413 AM MDT Thu Nov 1 2018

This Hazardous Weather Outlook is for portions of south central
Montana.

* WHAT...Gusty crosswinds.

* WHERE...Portions of I-90 from Livingston to Big Timber, and along
  the Beartooth foothills near Nye.

* WHEN...Winds will increase late tonight and remain gusty through
  Friday.

* ADDITIONAL DETAILS...Southwest to west gusts to 60 mph are
  expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Weather Outlook is issued when hazardous weather could
impact the region within the next week. Be sure to stay tuned for
future updates as locations, timing, and impacts could change.
Begin preparations to mitigate any impacts that could result from
the hazardous weather.

&&

MTZ067-068-WYZ098-021015-
Absaroka/Beartooth Mountains-Crazy Mountains-
Northeast Bighorn Mountains-
413 AM MDT Thu Nov 1 2018

This Hazardous Weather Outlook is for portions of south central
Montana and north central Wyoming.

* WHAT...Mountain snow.

* WHERE...Beartooth/Absaroka, Bighorn, and Crazy mountains.

* WHEN...Through the weekend.

* ADDITIONAL DETAILS...Periods of accumulating snowfall are
  possible over the mountains potentially making outdoor recreation
  difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Weather Outlook is issued when hazardous weather could
impact the region within the next week. Be sure to stay tuned for
future updates as locations, timing, and impacts could change.
Begin preparations to mitigate any impacts that could result from
the hazardous weather.

&&

In the hours before

Local storm report, Nov 1, 12:51 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1251 PM MDT THU NOV 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             12 NE WILSALL           46.11N 110.47W
11/01/2018  M1.0 INCH        PARK               MT   MESONET

0100 AM     SNOW             13 ENE WILSALL          46.09N 110.43W
11/01/2018  M3.0 INCH        PARK               MT   MESONET

0100 AM     HEAVY SNOW       3 N COOKE CITY          45.06N 109.95W
11/01/2018  M6.0 INCH        PARK               MT   MESONET

0100 AM     HEAVY SNOW       2 N COOKE CITY          45.05N 109.94W
11/01/2018  M6.0 INCH        PARK               MT   MESONET

0100 AM     SNOW             26 ESE EMIGRANT         45.22N 110.24W
11/01/2018  M4.0 INCH        PARK               MT   MESONET

0100 AM     SNOW             25 ESE EMIGRANT         45.27N 110.25W
11/01/2018  M3.0 INCH        PARK               MT   MESONET

0100 AM     SNOW             14 W NYE                45.42N 110.09W
11/01/2018  M3.0 INCH        SWEET GRASS        MT   MESONET

0100 AM     SNOW             17 SE BURGESS JUNCTION  44.57N 107.30W
11/01/2018  M1.0 INCH        SHERIDAN           WY   MESONET

0100 AM     SNOW             1 NNW BURGESS JUNCTION  44.79N 107.53W
11/01/2018  M1.0 INCH        SHERIDAN           WY   MESONET

&&

VLS

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:24 PM MDTWind AdvisoryBYZPark, Stillwater, Sweet Grass30 hr

Nearby

High Wind Warnings in Montana, 2018High Wind Warnings in Wyoming, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.